# SDR CKSA97304

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6834
- Make and model: Boeing 727223
- Aircraft serial: 20187
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP CHECK INSPECTION, FOUND RIGHT HAND WING INTERNAL STA 656.5 UPPER STRINGER 11 AND STRINGER 12 HAS CRACKED TABS.  REPAIRED IAW BOEING SB 727-57A159 FIGURE 4.  CORROSION TASK CARD NUMBER C57-571-01.  NON-ROUTINE TASK CARD NUMBER 107205.
